# SDR ASAA2017071721404

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 36,383 hours, 10,979 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 3739
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 72,439 hours, 32,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED TRIP OFF LIGHT ILLUMINATED AT FL 380,  RESET IAW QRH. LIGHT REMAINED EXTINGUISHED.  WHEN LIGHT CAME ON, LEFT DUCT PRESSURE 35 PSI, RIGHT 10 PSI. BOTH AT 35 PSI AFTER RESET. ACFT GROUNDED.  ACCOMPLISHED ENGINE BLEED AIR SYS HEALTH CHECK IAW T/C NG-NG-36WC-00001.  WHILE ACCOMPLISHING HEALTH CHECK , THE NR 2 ENGINE PRECOOLER CONTROL VALVE FAILED STEP 03.F.  REMOVED AND REPLACED THE NR 2 ENGINE PRECOOLER CONTROL VALVE IAW AMM 36-12-02-000-801, AND AMM 36-12-02-400-801.  LEAK AND OPS CHECKED GOOD.  WHILE ACCOMPLISHING HEALTH CHECK THE  NR 2 ENGINE HIGH STAGE VALVE FAILED STEP 04.K.  REMOVED AND REPLACED THE NR 2 ENG HIGH STAGE VALVE IAW AMM 36-11-06-000-01, AND AMM 36-11-06-400-801.  LEAK CHECKED GOOD. ACCOMPLISHEID BLEED AIR CROSSOVER OPERATIONAL TEST IAW AMM 36-11-00-710-801. OPS CHECKED GOOD.
